# SDR ASAA2016091017966

- Difficulty date: September 10, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 18,383 hours, 5,411 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 16682
- Condition: Failed
- Location: Ac Bay
- Part time: 18,383 hours, 5,411 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN TEMP CONTROL IS UNCONTROLLABLE.  SUPPLY DUCT TEMP IS 58 DEGREES IAW QRH, COCKPIT COOLED AFTER LT PACK OFF.  ACFT GROUNDED.  PERFORMED BITE TEST, REF FIM TASK 21-61-00-700-806-002, OF PACK/ZONE TEMP CONTROLLER NR 1.  THIS PACK TCV FAILED BITE TEST.  R & R LT PACK TRIM MODULATING VALVE WITH SERVICEABLE UNIT, REF AMM 21-51-10/401.  OPS CHECK/LEAK CHECK GOOD AT THIS TIME.
